# SDR USAABB03013

- Difficulty date: January 17, 2003
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N620AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8731002511REV15
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BDL - FOUND EXIT IDENTIFIERS AT DOORS L3 AND R3 INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLIES.
